# SDR QXEA200701582

- Difficulty date: October 16, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,756 hours, 10,300 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 401020101
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDD FLIGHT: AFTER SELECTING GEAR UP AFTER TAKEOFF, ALL GEAR LIGHTS EXTINGUISHED EXCEPT FOR THE 'R-DOOR' AMBER LIGHT.  FOLLOWED EMERGENCY CHECK LIST STAYING UNDER 185 KTIAS.  PERFORMED ALTERNATE GEAR EXTENSION FOR EMERGENCY CHECK LIST FOR SUBSEQUENT LANDING.  MAINTENANCE, AFTER TROUBLESHOOTING, REMOVED AND REPLACED RGUPLK, RGDLK, AND RGDLK2 PROXIMITY SENSORS PER Q400 AMM TASKS 32-61-06-000-802 AND 32-61-06-400-802.  FUNCTIONAL TEST WAS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
